# SDR CALA2022071501742

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 57,114 hours, 24,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: R1 Door Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FR16 DOOR STOP HAS CRACK INDICATION IN I/B UPPER HOLE AT THE 6 O''CLOCK POSITION IN THE INTERCOSTAL AND THE I/B LOWER HOL E AT THE 7 O''CLOCK POSITION IN THE INTERCOSTAL. AD 2022-02-11. G NERATED BY V061632 AT HAECO LCQ PER NR 9294284 (40284). REPLACED INTERCOSTAL IAW EA 5311-02164 AND ACCOMPLISHED REPAIR I NSTRUCTION PER REO L23943 REV R AS DIRECTED BY EC/RA 5311-02845. PERFORME BY V061616 AND INSP BY V919150.
